MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 24602-B007T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned.The customer¿s complaint could not be confirmed because the product will not be returned for failure investigation.The root cause of this failure was not identified.Admitting diagnosis: double-hit lymphoma (double hit dlcbl) relevant history: appears to be the 4th cycle.
 
Event or Problem Description
It was reported from the oncology floor during a 24 hour etoposide 100mg/doxorubicin 22mg/vincristine 0.4mg in 250ml normal saline infusion, the tubing set leaked.The event occurred on the last day of the 4 day cycle.Upon inspection, the leak appeared to be coming from the "pinholes" on the side of the filter.Gauze was wrapped around the filter to stop the leak.The bag and tubing set were changed about every 22 hours.There was no patient harm.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10045061
Report Number9616066-2020-01635
Device Sequence Number2911237
Product Code FPA
UDI-Device Identifier10885403240980
UDI-Public10885403240980
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2022
Device Model Number24602-B007T
Device Catalogue Number24602-B007T
Device Lot Number19125501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR
Patient Weight78